# SDR DALA2025102207734

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 95,706 hours, 15,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP PANEL DOOR 1R SLIDE LIGHT INOP.   RELAMPED FAP PANEL 1R DOOR SLIDE LIGHT REF B767-400 AMM 33-51. OPS CK GOOD. MEL & PLAC RMVD (7923196)
